# SDR GTIA2021112636142

- Difficulty date: November 23, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 15,636 hours, 6,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF DEAD ANIMAL/BIRD AFTER T/O. BIRD STRIKE ON #1 ENGINE PRIOR FLT -PERFORMED ENGINE WASHED PER T/C TI 7200-1926, EBSR-NO. 00138671-DES_57686/5, OPS CHECK GOOD NO SMELL NOTED AT THE MOMENT
